# SDR EOPA20121022397

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N397AL
- Make and model: Bell 412
- Aircraft serial: 36012
- Aircraft time: 14,084 hours, 37,098 cycles
- Engine: Pwa PT6T3B
- Engine time: 13,676 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 3028855
- Condition: Cracked
- Location: Chip Detector
- Part time: 2,656 hours
- Component: Gearbox, PT6T3B
- Component part number: 3024780
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, AN OIL LEAK WAS DISCOVERED IN THE COMBINED GEARBOX AREA. ON FURTHER INSPECTION THE NR 1 ENGINE CHIP DETECTOR HSG ATTACHED TO THE GEARBOX WAS FOUND CRACKED.
